# SDR CALA0001703

- Difficulty date: November 8, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 47,833 hours, 37,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP AT LT SIDE FLOOR LINE CORRODED AT STA 190 - 237.  A REPAIR WAS INSTALLED IAW ECRA 5310-04066.
